# SDR HALA20240522142

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 39,241 hours, 6,149 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Seized
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DUE TO APU SIEZED, NEED TO CHANGE APU ASSY. REMOVED APU PER T/C 330-49-HWI-02. COMPLETED REMAINING STEPS OF WO 299520, T/C 330-49-HWI-02 APU REMOVAL/INSTALLATION. LEAK CHECK AND SECURITY CHECK OK.
